# SDR 2005FA0000405

- Difficulty date: March 11, 2005
- Submitted: March 24, 2005
- Operation: General aviation
- Make and model: Bell 206L
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 206064300005
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST STACK CRACKED IN BASE METAL DUE TO VIBRATION. (K)
